# SDR DALA2014121506914

- Difficulty date: December 13, 2014
- Submitted: January 6, 2015
- Operation: Air carrier
- Aircraft: N185DN
- Make and model: Boeing 767332
- Aircraft serial: 27961
- Aircraft time: 90,944 hours, 13,016 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Condition: Corroded
- Location: Bs 1312
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHEAR TIE BS 1312 S20R CORRODED AND FOUND OUT OF LIMITS.   THE SHEAR TIE WAS R & R.
